# SDR SWAA2012080706478

- Difficulty date: August 3, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 16,202 hours, 9,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT LIGHT LENS LOOSE AT ROW 1.  REMOVED AND REPLACED LENS PER MM.
